Medical Questions > Conditions and Diseases > Yeast Infection Forum

had thrush three times since on microgynon pill

User Profile
Hi, i have had thrush three times since being on the microgynon pill for a year and a half now. I have currently got it again and seem to get it when i take new medication such as antibiotics. I have recently had a course of antibiotics followed by both oral and vaginal treatment for thrush, yet i cannot get rid of it!!! It is so painful to have sex and is causing a rift in my relationship as i nearly cried during intercourse so had to stop. I have thick white discharge in my underwear and pain during and after sex, as well as painful urination right after sex. If anyone could help me please any advice. should i go back to my doctor? i feel stupid keep bothering them. im desperate now!!!


Did you find this post helpful?
|

User Profile
replied December 29th, 2010
Yeast Infection Answer A18066
Hi, and thanks for your medical question on eHealth forum!

Yeast infection or thrush is at times very difficult to treat. You may need to take oral antifungal pills twice a week for 3-4 weeks along with local application of antifungal cream. There are many types of antifungals available. Take an OTC antifungal with a combination of two or more anti fungals. Use both oral and local application. At times both partners need to be treated. Test for diabetes and other STDs as presence of either or both can make it difficult to treat the fungal infection. Discuss this with your gynecologist. Hope this helps. Take care!



|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
Must Read
Yeast infection and candida albicans basics - we review causes and risk factors. Start learning how to fight yeast infections by clicking here....
Yeast infections affect warm, moist parts of the body. Learn the signs and symptoms of yeast infections as they appear on the skin, oral and genital areas....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Yeast Infection , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.